Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 19 found articles
 
 
  The improper fuzzy Riemann integral and its numerical integration
 
 
Title: The improper fuzzy Riemann integral and its numerical integration
Author: Wu, Hsien-Chung
Appeared in: Information sciences
Paging: Volume 111 (1998) nr. 1-4 pages 29 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 19 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands